# SDR SWAA2017030112210

- Difficulty date: March 1, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 11,211 hours, 4,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Cracked
- Location: Row 18
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY LIGHT BEZEL CRACKED AT ROW 18.   R & R THE LIGHT IAW AMM.
